MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, a child patient's mother reported that six of the infusion set's tubing had detached from the site connector, and it happened about a week and a half ago.The site location was at the patient's abdomen and the infusion had been used for two days.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Reportedly, they had no idea how it had happened, but cut was pretty sure it was not because of a bent / or kinked tubing.Currently, the patient's blood glucose level was 300 mg/dl.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10243407
Report Number3003442380-2020-00317
Device Sequence Number13601755
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2022
Device Model NumberMMT-943
Device Lot Number5303388
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/08/2020
Patient Sequence Number1